SATURDAY, MARCH 23, 2024								
TIME	THEATRE	PANELS (UPSTAIRS)	EXOR GAMES	ACTIVITIES				
	REGIS	TRATION FOR ALL BEGINS AT 10AM	DOORS OPEN FOR VIP AT 10AM - REGULAR TICKET HOLDERS AT 11AM					
10:00								
10:30	VIP TICKET HOLDERS ONLY							
11:00				MARKET				
11:30			MAGIC: THE GATHERING	Featuring over 140 tables. Artists, authors, stores, groups, start- ups and many others.	AUSTIN LEE MATTHEWS Our special guest can be			
12:00	OPENING CEREMONY & COSPLAY SHOW		LEARN TO PLAY 10:30AM - 6:45PM	VIDEO GAMES Over 20 game stations from retro to the	found at #506 RACHEL ROBINSON			
12:30	12 Noon (60 minutes) We introduce the event.		MURDERS AT KARLOV MANOR 2PM - 6:45PM	current generation of gaming. Plus over a dozen handhelds to kick back and play.	Our special guest can be found at #505			
13:00		WHO'S THAT POKEMON? 1PM (45 minutes)		501st LEGION	COOL AND COLOUR A quiet space to take a break, grab some			
13:30		A fun visual quiz for the family.	LORCANA LEARN TO PLAY 10AM - 4PM	Have your photo taken with Star Wars characters and help raise funds for various charities.	colours and relax. (Upstairs)			
14:00	KEYNOTE: AN AUDIENCE WITH AUSTIN LEE MATTHEWS		LEARN TO PLAY DEMO	MASCOTS	MARILUG Come and check out the amazing lego displays provided by local members and			
14:30	& RACHEL ROBINSON 2PM (60 minutes)		4PM - 6:45PM	Look out for notable characters making their way around the event. Feel free to stop them for a photo!	the wider community. #509			
15:00		LIFE DRAWING BASICS 3PM (60 minutes)	BATTLETECH DEMO WITH WILLIAM THOMAS	STEAM PEI &	COSPLAY PHOTO BOOTH Provided by Holland College Located at #502			
15:30		Grab your sketchbooks and join us to learn the basics of figure drawing.	12 NOON - 3PM	ULNOOWEG EDUCATION CENTRE Hands on and cultural activities for the entire family.	FLOOR GAMES			
16:00	MARITIME SWORD SCHOOL DEMO		POKEMON TEMPORAL FORCES BUILD & BATTLE	COSPLAY CONTEST	We bring the outdoors, indoors with some huge versions of popular games and various other activities! Located on			
16:30	4 PM (60 minutes)	ARCANA TOWERS - TAROT THEMED	1PM - 4PM	Make sure to hand out your token to your favourite cosplayers!	the first floor.			
17:00		BOARD GAME DEMO 4:30PM (45 minutes)	WARHAMMER AGE OF SIGMAR DEMO WITH JOHN 3PM - 5PM	TOONIE TOURNAMENT Time to put your game face on and win a special prize!	BOARD GAMES Grab a game from our collection and a refreshment. (Upstairs)			
17:30	CLOSING CEREMONY [DAY 1] 5:30PM (30 minutes)			FREE FACE PAINTING	RPG SAVAGE WORLDS DEMO Daily at 1PM - Board game room			
18:00	Review of the day and award presentations.		FLESH AND BLOOD LEARN TO PLAY BLITZ 5PM - 6:45PM	Available for children daily from 12 until 4. #503	(Upstairs)			
18:30				FOOD & DRINK The Delta has a selection of food and	TRADING CARDS Be sure to stop by Exor Games			
19:00	MARKET CLOSES AT 6PM	- SHOW CLOSING AT 7PM		drink upstairs. Be sure to stop by. You'll find lots of seating upstairs.				

SUNDAY, MARCH 24, 2024								
TIME	THEATRE	PANELS (UPSTAIRS)	EXOR GAMES	ACTIVITIES				
	REGISTRATION FOR ALL BEGINS AT 11AM		DOORS OPEN FOR VIP AT 11AM - REGULAR TICKET HOLDERS AT NOON					
11:00								
11:30	VIP TICKET HOLDERS ONLY							
12:00				MARKET				
12:30	OPENING CEREMONY			Featuring over 140 tables. Artists, authors, stores, groups, start-	AUSTIN LEE MATTHEWS			
13:00	& COSPLAY SHOW 12:30 (60 minutes) We introduce the event.		MAGIC: THE GATHERING CASUAL COMMANDER	ups and many others. VIDEO GAMES	Our special guest can be found at #506			
13:30		CREATE YOUR OWN MY LITTLE PONY OC WITH BRENDA HICKEY	ALL DAY DRAFT	Over 20 game stations from retro to the current generation of gaming. Plus over a dozen handhelds to kick back and alar	RACHEL ROBINSON Our special guest can be found at #505			
14:00		1:30PM (45 minutes)	12:30PM - 5:30PM	back and play. 501st LEGION	COOL AND COLOUR A quiet space to take a break, grab			
14:30	MARITIME SWORD SCHOOL DEMO	"HELP! MY KID WANTS TO BE AN ARTIST!" WITH JEREMY THORNHILL 2:30PM (35 minutes)	LORCANA DEMO 11AM - 12:30PM	Have your photo taken with Star Wars characters and help raise funds for various charities.	some colours and relax. (1st Floor) MARILUG			
15:00	2:30PM (60 minutes)	COLLABORATING ON A COMIC WITH ANDREW CLARK & SANDY	DRAFT 12:30PM - 5:30PM	MASCOTS Look out for notable characters making	Come and check out the amazing lego displays provided by local members and the wider community. #509			
15:30		- CARRUTHERS 3PM (45 minutes)	 BATTLETECH	their way around the event. Feel free to stop them for a photo!	COSPLAY PHOTO BOOTH Provided by Holland College			
16:00		CROWDFUNDING YOUR CREATION WITH TROY LITTLE	DEMO WITH WILLIAM THOMAS 12 NOON - 3PM	STEAM PEI & ULNOOWEG EDUCATION CENTRE Hands on and cultural activities for the	Located at #502 FLOOR GAMES			
16:30		4PM (45 minutes)	POKEMON	entire family.	We bring the outdoors, indoors with some huge versions of popular games			
17:00			DITTO DRAFT 12:30PM - 5:30PM	COSPLAY CONTEST Make sure to hand out your token to your favourite cosplayers!	and various other activities! Located on the first floor.			
17:30	CLOSING CEREMONY [DAY 2] 5:30PM (30 minutes)		 WARHAMMER	TOONIE TOURNAMENT	BOARD GAMES Grab a game from our collection			
18:00	Review of the day and award presentations.		AGE OF SIGMAR DEMO WITH JOHN 3PM - 5PM	Time to put your game face on and win a special prize!	and a refreshment. Located on the first floor.			
			 FLESH AND BLOOD LEARN TO PLAY BLITZ 4PM - 5:45PM	FREE FACE PAINTING Available for children daily from 12 until 4. #503	RPG SAVAGE WORLDS DEMO Daily at 1PM - Board game room (First floor)			
	MARKET CLOSES AT 6PM	- SHOW CLOSING AT 7PM		FOOD & DRINK The Delta has a selection of food and drink upstairs. Be sure to stop by. You'll find lots of seating upstairs.	TRADING CARDS Be sure to stop by Exor Games			